# SDR N6WA2013021304

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 19,676 hours, 13,403 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE WARNING INDICATION.  DURING TROUBLESHOOTING PROCESS IAW AMM 32-31-00-810-83A01, FOUND LOOSE CONNECTOR 25/AT IAPS CARD CAGE.  RESECURED THE CONNECTOR AND PERFORMED OPS CHECK OF LANDING GEAR EXTENTION/ RETRACTION SYS IAW 32-50-00, NO DEFECTS NOTED AT THIS TIME.
